Alert archive / Virginia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 196, NWS Blacksburg, VA

July 10, 2007Rockbridge County, City of Lexington, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Jul 10, 2007, 5:01 PM EDT for Rockbridge County, City of Lexington, Virginia. It was in force for 74 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2007, 5:01 PM EDT (21:01 UTC)
Expired
Jul 10, 2007, 6:15 PM EDT
In force
74 min
Issued by
NWS Blacksburg, VA
Area
Counties, with a storm outline in the text

Counties City of Lexington, VA, Rockbridge County, VA

The radar

The Roanoke radar (KFCX), 116 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 5:19 PM EDTTSTM WND DMGRockbridge Baths, VAROOF DAMAGE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 9.0 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2007-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 636 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2007-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
636 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRNK 102101
SVRRNK
VAC163-678-102215-
/O.NEW.KRNK.SV.W.0196.070710T2101Z-070710T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
501 PM EDT TUE JUL 10 2007

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CITY OF LEXINGTON IN WEST CENTRAL VIRGINIA
  NORTHERN ROCKBRIDGE COUNTY IN WEST CENTRAL VIRGINIA

* UNTIL 615 PM EDT

* AT 457 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES NORTHWEST OF LEXINGTON
  CITY...OR ABOUT 7 MILES NORTH OF COLLIERSTOWN...AND MOVING EAST AT
  15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GOSHEN...
  LEXINGTON CITY...
  ROCKBRIDGE BATHS...
  BROWNSBURG...
  FAIRFIELD...

INTENSE RAIN AND STRONG DAMAGING WINDS ARE LIKELY FROM THIS STORM. 
TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES.

PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3805 7949 3793 7959 3787 7962 3783 7962
      3780 7965 3777 7967 3773 7933 3787 7916

$$

WP
2 follow-up statements
000 
WWUS51 KRNK 102135
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
535 PM EDT TUE JUL 10 2007

VAC163-678-102215-
/O.CON.KRNK.SV.W.0196.000000T0000Z-070710T2215Z/
CITY OF LEXINGTON VA-ROCKBRIDGE VA-
535 PM EDT TUE JUL 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR THE CITY OF LEXINGTON... NORTHERN ROCKBRIDGE COUNTY...

AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR ROCKBRIDGE BATHS...
MOVING EAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BELLS
VALLEY...FAIRFIELD...CORNWALL AND BROWNSBURG.

LAT...LON 3805 7949 3793 7959 3787 7962 3783 7962
      3780 7965 3777 7967 3773 7933 3787 7916

$$

RCS
000 
WWUS51 KRNK 102211 RRA
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
610 PM EDT TUE JUL 10 2007

VAC163-678-102220-
/O.EXP.KRNK.SV.W.0196.000000T0000Z-070710T2215Z/
CITY OF LEXINGTON VA-ROCKBRIDGE VA-
610 PM EDT TUE JUL 10 2007

...THE SEVERE THUNDERSTORM WARNING FOR THE CITY OF LEXINGTON...
NORTHERN ROCKBRIDGE COUNTY EXPIRES AT 615 PM EDT...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKEN. 
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE AT 615 PM.

TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3805 7949 3793 7959 3787 7962 3783 7962
      3780 7965 3777 7967 3773 7933 3787 7916

$$

RCS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:05 PM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jul 10, 3:05 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
305 PM EDT TUE JUL 10 2007

.SYNOPSIS...
COLD FRONT OVER THE GREAT LAKES SOUTH INTO THE SOUTHERN PLAINS
WILL MOVE SOUTHEAST THROUGH THE AREA WEDNESDAY...AND EAST TO THE
COAST BY THURSDAY MORNING. HIGH PRESSURE BUILDS IN
THURSDAY...FOLLOWED BY ANOTHER FRONT ARRIVING TOWARD THE END OF
THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
LEE TROUGH AND GOOD HEATING ALONG WITH WEAK OUTFLOW BOUNDARIES
FROM SHOWERS THIS MORNING HAS LED TO CONVECTION DEVELOPING
ALONG/EAST OF THE BLUE RIDGE. WIND FLOW IS WEAK...SO STORMS ARE
SLOW MOVING AND BRINGING HEAVY RAINS. THIS ACTIVITY WILL REMAIN
SCATTERED THROUGH THE EVENING. SHORTWAVE ACROSS THE TN VLY WILL
BRING NUMEROUS SHOWERS AND STORMS TO OUR WESTERN FORECAST AREA
EARLY THIS EVENING AS WELL. ONCE THIS WAVE PASSES AND WE LOSE
HEATING...STORMS SHOULD DIMINISH OVERNIGHT...BUT REMAIN ISOLATED
TO SCATTERED IN THE WEST AS THE MAIN SHORTWAVWE OVER MO/AR
ARRIVES. CLOUDINESS AND HIGH DEWPOINTS WILL KEEP LOWS TONIGHT
SIMILAR TO LAST NIGHT AND WENT CLOSE TO MAV OR SLIGHTLY HIGHER.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
COLD FRONT AND DECENT SHORTWAVE ARRIVES WEDNESDAY...AND DYNAMICS
SUSTAIN A WIDESPREAD AREA OF SHOWERS/STORMS INTO THE
WEST...PASSING EAST INTO THE PIEDMONT BY AFTERNOON. BOTH 12Z
NAM/GFS AGREES ON THIS AND ON THE MOVEMENT. HAVE GONE CATEGORICAL
POPS IN THE WEST WEDNESDAY...LIKELY EAST. MODELS ARE MORE
PROGRESSIVE AND THIS IS THE SOLUTION I CHOSE...WHICH SHOULD SEE A
DIMINISHING TREND FROM WEST-EAST LATE WED AFTERNOON THROUGH WED
NIGHT. THE RAIN IS MUCH NEEDED...ESPECIALLY ACROSS THE SRN 2/3 OF
THE FORECAST AREA.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
THURSDAY LOOKS DRIER AS SHORTWAVE RIDGE MOVES IN. FRONT WILL STALL
OUT TO THE SOUTHEAST OF US...FAR ENOUGH WAY TO KEEP PRECIP OUT. 5H
TROUGH DEEPENS THU-FRI WITH ANOTHER FRONT/SHORTWAVE ARRIVING. PRECIP
WITH THIS IS MARGINAL...BUT STILL LOOKS LIKE THE NWRN 1/3 OF THE CWA
WILL SEE A GOOD CHANCE OF SHOWERS.

THE 00Z GFS IS AN OUTLIER AMONG THE OTHER MODELS...IN RESPECT TO
STRENGTH OF SHORTWAVE SWINGING ACROSS THE OHIO VALLEY AND LOW
PRESSURE TRACKING ACROSS THE GREAT LAKES REGION DURING THE
WEEKEND. FRONTAL BOUNDARY SHOULD BE JUST SOUTH/EAST OF THE
FORECAST AREA SAT MORNING...THEN DISSIPATES. ANOTHER FRONT ARRIVES
BY SUNDAY FROM THE NORTHWEST...AND MODELS...ESPECIALLY THE 00Z
ECMWF WERE PRESSING IT FURTHER SOUTH WITH HIGH AMPLITUDE TROUGH
OVER THE EAST. HOWEVER...THE 06Z GFS/00Z UKMET AND 12Z/09 ECMWF
ENSEMBLE ARE NOT AS AGRESSIVE. THIS WILL KEEP THE FRONT STALLED A
LITTLE NORTH OF US. THIS IS CLIMATOLOGICALLY FAVORED FOR THIS TIME
OF YEAR...BUT FRONTS SO FAR THIS SUMMER HAVE NOT BEEN STALLING AS
FAR NORTH AS NORMAL. FOR SENSIBILE WX...TEMPS SHOULD BE ABOUT WHAT
YOU WOULD EXPECT IN MID JULY...WITH CHANCE OF SHOWERS/STORMS
THROUGH THE PERIOD...MAXED IN THE AFTERNOON/EVENING.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
SCATTERED THUNDERSTORMS WITH MVFR CEILINGS AND VISIBILTIES WILL
CONTINUE TO DEVELOP THROUGH 21Z. THE STORMS WILL BE MOVING TO THE
NORTHEAST AT 5 TO 10 MPH. THE STORMS WILL DISSIPATES THIS EVENING.

A SHORT WAVE COMING OUT OF THE CENTRAL PLAINS WILL BRING A
WIDESPREAD AREA OF SHOWERS AND THUNDERSTORMS TO THE REGION ON
WEDNESDAY. THE RAIN IS EXPECTED TO REACH BLF AND LWB AROUND 12Z
WITH MVFR CEILINGS AND VISIBILITIES. CONVECTION AND SEVERE
POTENTIAL INCREASES WEDNESDAY AFTERNOON AND NIGHT AS A PRE-
FRONTAL BAND MOVES TO THE EAST COAST.

WEDNESDAY NIGHT AND THURSDAY...A COLD FRONT WILL COME THROUGH THE
OHIO VALLEY AND CROSS THROUGH THE FORECAST AREA. BEHIND THE
FRONT EXPECT COOLER AND DRIER WEATHER WITH VFR CONDITIONS THURSDAY
NIGHT AND FRIDAY.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...WP
NEAR TERM...WP
SHORT TERM...WP
LONG TERM...WP
AVIATION...AMS
Hazardous weather outlook, Jul 10, 3:56 AM EDT, 13 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
356 AM EDT TUE JUL 10 2007

NCZ001>003-018>020-VAZ007-009>020-022>024-032>035-WVZ042>045-110800-
ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-YADKIN-TAZEWELL-SMYTH-BLAND-
GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-
ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-
BEDFORD-AMHERST-MERCER-SUMMERS-MONROE-GREENBRIER-
356 AM EDT TUE JUL 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ004>006-VAZ043>047-058-059-110800-
STOKES-ROCKINGHAM-CASWELL-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-
BUCKINGHAM-HALIFAX-CHARLOTTE-
356 AM EDT TUE JUL 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

CONTINUED HOT AND HUMID CONDITIONS MAY RESULT IN HEAT INDEX
VALUES AROUND 100 DEGREES FOR A FEW HOURS AGAIN THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 10, 3:01 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
301 PM EDT TUE JUL 10 2007

VAZ012-016-102000-
WYTHE VA-CARROLL VA-
301 PM EDT TUE JUL 10 2007

AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF ALLISONIA...OR ABOUT 2 MILES
NORTHWEST OF PATTERSON...MOVING SOUTHEAST AT 15 MPH. THE STRONG
THUNDERSTORM WILL BE NEAR...SYLVATUS AT 310 PM EDT...DUGSPUR AT 350
PM EDT.

EXPECT RAINFALL AMOUNTS OF ONE TO TWO INCHES BY 4 PM...AS WELL AS
SMALL HAIL...GUSTY WINDS AND LIGHTNING.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
UPDATES ON THIS DEVELOPING SITUATION.

PH
Special weather statement, Jul 10, 3:51 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
351 PM EDT TUE JUL 10 2007

VAZ022-102030-
ROANOKE VA-
351 PM EDT TUE JUL 10 2007

AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM DEVELOPING 6 MILES SOUTHEAST OF SINKING
CREEK...OR ABOUT 3 MILES NORTH OF BRADSHAW...MOVING EAST AT 10 MPH.
THE STRONG THUNDERSTORM WILL BE NEAR...GLENVAR AT 400 PM EDT...AND
CATAWBA AT 420 PM EDT.

EXPECT GUSTY WINDS...SMALL HAIL...HEAVY RAINFALL AND CLOUD TO GROUND
LIGHTNING WITH THIS STORM. MOVE INDOORS IF YOU ARE IN THE PATH OF
THIS STORM.

THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR
FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
1...8 6 6...2 1 5...4 3 2 4.

WP
Special weather statement, Jul 10, 4:05 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
405 PM EDT TUE JUL 10 2007

VAZ020-102045-
BATH VA-
405 PM EDT TUE JUL 10 2007

AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF WARM SPRINGS...MOVING EAST
AT 20 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...MILLBORO...NIMROD
HALL AT 420 PM EDT.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR
FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
1...8 6 6...2 1 5...4 3 2 4.

WP
Special weather statement, Jul 10, 4:08 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
408 PM EDT TUE JUL 10 2007

VAZ032-043-102100-
PATRICK VA-HENRY VA-
408 PM EDT TUE JUL 10 2007

AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF SPENCER...OR ABOUT 2 MILES
NORTH OF CRITZ...MOVING EAST AT 25 MPH. THE STRONG THUNDERSTORM WILL
BE NEAR...SANVILLE AT 415 PM EDT...SPENCER AT 420 PM EDT...BASSETT AT
425 PM EDT...FIELDALE AT 430 PM EDT...COLLINSVILLE AT 435 PM
EDT...AND MARTINSVILLE CITY AT 440 PM EDT...

EXPECT FREQUENT DANGEROUS LIGHTNING IN THE PATH OF THIS STORM.

STAY INDOORS AND AWAY FROM WINDOWS.

THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR
FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
1...8 6 6...2 1 5...4 3 2 4.

WP
Local storm report, Jul 10, 4:12 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
412 PM EDT TUE JUL 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND GST     KING                    36.28N 80.36W
07/10/2007  M64 MPH          STOKES             NC   PUBLIC

            PORCH FURNITURE BLOWN OFF DECK

&&

RMG
Special weather statement, Jul 10, 4:34 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
434 PM EDT TUE JUL 10 2007

VAZ020-102115-
BATH VA-
434 PM EDT TUE JUL 10 2007

AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF MILLBORO...OR ABOUT 3 MILES WEST
OF NIMROD HALL...MOVING EAST AT 10 MPH. ANOTHER STRONG THUNDERSTORM
WAS NEAR DOUTHAT STATE PARK...MOVING EAST AT 10 MPH. THIS STORMS
WILL BE AFFECTUIG THE SOUTHEASTERN PORTION OF BATH COUNTY THROUGH
515 PM.

EXPECT FREQUENT DANGEROUS LIGHTNING IN THE PATH OF THIS STORM...AS
WELL AS WIND GUSTS TO 45 MPH AND SMALL HAIL.

STAY INDOORS AND AWAY FROM WINDOWS IF YOU ARE IN THIS AREA OF BATH
COUNTY.

THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR
FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
1...8 6 6...2 1 5...4 3 2 4.

WP

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 1:00 PM EDTSevere Thunderstorm WarningRNKPittsylvania, City of Danville75 min
Jul 10, 1:07 PM EDTSevere Thunderstorm WarningRNKBuckingham68 min
Jul 10, 1:20 PM EDTAreal Flood AdvisoryRNKPittsylvania, City of Danville3 hr
Jul 10, 1:53 PM EDTAreal Flood AdvisoryRNKBuckingham6 hr
Jul 10, 1:56 PM EDTFlash Flood WarningRNKPittsylvania, City of Danville4 hr
Jul 10, 2:04 PM EDTAreal Flood AdvisoryRNKAmherst6 hr
Jul 10, 2:19 PM EDTFlash Flood WarningRNKBuckingham3 hr
Jul 10, 6:05 PM EDTFlash Flood WarningRNKAlleghany, City of Covington3 hr
Jul 10, 6:08 PM EDTFlash Flood WarningRNKRoanoke, City of Roanoke3 hr
Jul 10, 6:36 PM EDTFlash Flood WarningRNKRockbridge3 hr

Nearby

Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.